Habibi, Mohammad, Moussavi, Ahmad, Manaviyat, Raoufeh. (1399). On quasi-Armendariz skew monoid rings. , 6(24), 45-52.
Mohammad Habibi; Ahmad Moussavi; Raoufeh Manaviyat. "On quasi-Armendariz skew monoid rings". , 6, 24, 1399, 45-52.
Habibi, Mohammad, Moussavi, Ahmad, Manaviyat, Raoufeh. (1399). 'On quasi-Armendariz skew monoid rings', , 6(24), pp. 45-52.
Habibi, Mohammad, Moussavi, Ahmad, Manaviyat, Raoufeh. On quasi-Armendariz skew monoid rings. , 1399; 6(24): 45-52.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب